Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

IMPACT FACTOR 2017: 0.658

CiteScore 2017: 1.05

SCImago Journal Rank (SJR) 2017: 1.291
Source Normalized Impact per Paper (SNIP) 2017: 0.893

Mathematical Citation Quotient (MCQ) 2017: 0.76

See all formats and pricing
More options …
Volume 2, Issue 2


Numerical Solutions of Fuzzy Differential Equations by Taylor Method

Saeid Abbasbandy
Tofigh Allah Viranloo


In this paper, numerical algorithms for solving “fuzzy ordinary differential equations” are considered. A scheme based on the Taylor method of order p is discussed in detail and this is followed by a complete error analysis. The algorithm is illustrated by solving some linear and nonlinear fuzzy Cauchy problems.

Keywords: fuzzy differential equation; p-order Taylor method; fuzzy Cauchy problem

About the article

Received: 2001-12-05

Revised: 2002-08-03

Accepted: 2002-08-21

Published in Print:

Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., Volume 2, Issue 2, Pages 113–124, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2002-0006.

Export Citation

© Institute of Mathematics, NAS of Belarus. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 4.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Cuilian You and Yangyang Hao
Journal of Computational and Applied Mathematics, 2018
Nematollah Kadkhoda, Sedigheh Sadeghi Roushan, and Hossein Jafari
International Journal of Applied and Computational Mathematics, 2018, Volume 4, Number 1
Faranak Rabiei, Fatin Abd Hamid, Mohammad M Rashidi, and Fudziah Ismail
Advances in Mechanical Engineering, 2017, Volume 9, Number 9, Page 168781401771541
Raheleh Jafari, Wen Yu, and Xiaoou Li
IEEE Access, 2016, Volume 4, Page 9428
Ali Asghar Behroozpoor, Ali Vahidian Kamyad, and Mohammad Mehdi Mazarei
International Journal of ADVANCED AND APPLIED SCIENCES, 2016, Volume 3, Number 8, Page 36
Mohammad Mehdi Hosseini, Fateme Saberirad, and Bijan Davvaz
International Journal of Fuzzy Systems, 2016, Volume 18, Number 5, Page 875
P. Darabi, S. Moloudzadeh, and H. Khandani
Soft Computing, 2016, Volume 20, Number 10, Page 4085
M.Z. Ahmad, M.K. Hasan, and B. De Baets
Information Sciences, 2013, Volume 236, Page 156
Smita Tapaswini and S. Chakraverty
Fuzzy Information and Engineering, 2012, Volume 4, Number 3, Page 293
Sneh Lata and Amit Kumar
Applied Mathematical Modelling, 2013, Volume 37, Number 5, Page 3282
A.H. Alsonosi Omar and Y. Abu Hasan
Applied Mathematics and Computation, 2012, Volume 219, Number 3, Page 1263
C. Bervillier
Applied Mathematics and Computation, 2012, Volume 218, Number 20, Page 10158
Sh. S. Behzadi, T. Allahviranloo, and S. Abbasbandy
Neural Computing and Applications, 2012, Volume 21, Number S1, Page 337
S. Abbasbandy, T.A. Viranloo, Ó. López-Pouso, and J.J. Nieto
Computers & Mathematics with Applications, 2004, Volume 48, Number 10-11, Page 1633
Hossein Jafari, Mohammad Saeidy, and Dumitru Baleanu
Open Physics, 2012, Volume 10, Number 1
T. Allahviranloo, E. Ahmady, and N. Ahmady
Information Sciences, 2008, Volume 178, Number 5, Page 1309
T. Allahviranloo and M. Chehlabi
Soft Computing, 2015, Volume 19, Number 2, Page 307
Dequan Shang and Xiaobin Guo
Mathematical Problems in Engineering, 2013, Volume 2013, Page 1

Comments (0)

Please log in or register to comment.
Log in